MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 6; PROSTHESIS,HP,SM-CNSTRND,MTL/PLYMER,CEMENTED

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 6; PROSTHESIS,HP,SM-CNSTRND,MTL/PLYMER,CEMENTED
Model Number 71357106
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to infection.A full set of smith and nephew implants were reimplanted.

Brand Name
ANTHOLOGY HO POR PL HA SZ 6
Common Device Name
PROSTHESIS,HP,SM-CNSTRND,MTL/PLYMER,CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9601652
Report Number1020279-2020-00308
Device Sequence Number19565059
Product Code JDI
UDI-Device Identifier03596010559616
UDI-Public03596010559616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71357106
Device Catalogue Number71357106
Device Lot Number19JM05788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date07/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;